# SDR AALA202009039014

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 68,937 hours, 27,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6939
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 60,623 hours, 25,726 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - AFT SECTION EMERGENCY AND EXIT LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT) 13WL (AALA202009039014) AND EPSU BATTERY (AALA202009039018) PER AMM 33-51-38, OPERATIONAL TEST NORMAL.
